Muscle and Brawn Forums

Muscle and Brawn Forums (http://www.muscleandbrawn.com/forum/index.php)
-   General Board (http://www.muscleandbrawn.com/forum/forumdisplay.php?f=11)
-   -   He will start to pay for his steroid use, as he approaches 50+ (http://www.muscleandbrawn.com/forum/showthread.php?t=8308)

Chillen 12-21-2011 11:46 PM

He will start to pay for his steroid use, as he approaches 50+
 
8x Mr Olympia Ronnie Coleman Guest Poses & Discusses Why He May Still Compete in December! - RX Muscle Mag


Ronnie this year. The size of his gut says a lot. This is not all fat folks, it is the size of his organs.

BigJosh 12-21-2011 11:57 PM

He doesn't look good. I'm not very knowledgeable about bodybuilding, but he has what I would describe as an ugly bloated look.
Correct me if I'm wrong but the the "gut" is a result of HGH, not steroids.

5kgLifter 12-22-2011 08:11 AM

Quote:

Originally Posted by BigJosh (Post 200181)
He doesn't look good. I'm not very knowledgeable about bodybuilding, but he has what I would describe as an ugly bloated look.
Correct me if I'm wrong but the the "gut" is a result of HGH, not steroids.

Steroids can cause increases in the size of internal organs; hubby, because he is on steroid medications (anti-rejection stuff) is always asked if he has an enlarged liver...because he's a bit overweight at the moment and they just assume it's internal organ size which it isn't as yet.

Soldier 12-22-2011 09:11 AM

He looks pretty ragged. Kind of sad, actually, after growing up watching him taking all those Olympias. This is definitely not the physique I dreamed of having when I was a kid, which seems to be what's happening in bodybuilding anyways.

Tannhauser 12-22-2011 09:41 AM

Quote:

Originally Posted by 5kgLifter (Post 200216)
Steroids can cause increases in the size of internal organs; hubby, because he is on steroid medications (anti-rejection stuff) is always asked if he has an enlarged liver...because he's a bit overweight at the moment and they just assume it's internal organ size which it isn't as yet.

But those will be corticosteroids, possibly prednisone, not anabolic steroids. Different kettle of fish.

Rich Knapp 12-22-2011 09:46 AM

Quote:

Originally Posted by Soldier (Post 200227)
He looks pretty ragged. Kind of sad, actually, after growing up watching him taking all those Olympias. This is definitely not the physique I dreamed of having when I was a kid, which seems to be what's happening in bodybuilding anyways.

IFBB bodybuilding.

Please done catigorize Tested Naturals with people like him. ;)

5kgLifter 12-22-2011 09:55 AM

Quote:

Originally Posted by Tannhauser (Post 200241)
But those will be corticosteroids, possibly prednisone, not anabolic steroids. Different kettle of fish.

Yep, but don't all steroids basically have the same effects? I don't know much about them and the differences, in that sense.

Shadowschmadow 12-22-2011 09:58 AM

I can't watch the video, but just looking at his face he looks sick...

MikeC 12-22-2011 11:58 AM

Quote:

Originally Posted by BigJosh (Post 200181)
He doesn't look good. I'm not very knowledgeable about bodybuilding, but he has what I would describe as an ugly bloated look.
Correct me if I'm wrong but the the "gut" is a result of HGH, not steroids.

Pretty sure you're right.

BigJosh 12-22-2011 12:27 PM

Quote:

Originally Posted by 5kgLifter (Post 200244)
Yep, but don't all steroids basically have the same effects? I don't know much about them and the differences, in that sense.

Simply put, no. I believe there are cortico steroids and Anabolic Androgenic steroids and they do 2 completely different things.
The reason they are asking if your Husbands liver is enlarged, isn't because the steroid is causing it to grow, but more likely because the steroid could possibly put strain on the liver which would cause it to enlarge, If that makes sense.


All times are GMT -5. The time now is 08:27 AM.

Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2014, vBulletin Solutions, Inc.